# SDR HEEA080663

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,499 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF1428
- Part serial: HTS42855
- Condition: Inoperative
- Location: Anti Collision
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI COLLISION LIGHT POWER SUPPLY INOPERATIVE. REPLACED WITH SERVICEABLE PART.
